Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Clear discharge with sweet smell after having sex. Vaginal itching. How to get rid of this?

After having sex 2 months ago, i started having an abundance of clear discharge with a sweet smell. It has made it uncomfortable to go anywhere because i am so wet. I still have this but it has evolved into severe itching in my vagina . I tried doing a sitz bath of apple cider vinegar for a week and it has lessened but not cleared up. What can I do to alleviate and hopefully get rid of this?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
I presume you have a vaginal fungal/yeast infection and vaginal hygiene is mandatory for both of you and particularly after the sexual act. Sitz bath alone may not be a permanent choice; instead application of candizole-T vaginal tablets twice a day into the vagina is essential to eradicate it with 10 days usage. Please remember to check your blood sugar too as diabetes patients are prone to get these type of infections.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor